# SDR V0XR201007070001

- Difficulty date: July 7, 2010
- Submitted: July 7, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N851EX
- Make and model: Dhav DHC8102
- Aircraft serial: 343
- Aircraft time: 26,589 hours, 28,809 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(V0XR) SEVERE CORROSION ON LAV SERVICE DOOR INSTALLATION DOUBLER AND SERVICE DOOR. R AND R LAV SERVICE INTERNAL/EXTERNAL DOUBLER. W/C 2007.
